Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access March 1, 2003

Homotopy of the classical configuration space for the two-magnon sector of a magnetic Heisenberg ring

Barbara Lulek and Dorota Jakubczyk
From the journal Open Physics


A finite Heisenberg magnetic ring with an arbitrary single-node spin and two spin deviations from the ferromagnetic saturation is considered as the system of two Bethe pseudoparticles. The set of all relevant magnetic configurations spans a surface which can be recognised as a Mőbius strip. The dynamics of the system imposes the double twist of all regular orbits of the translation symmetry group.

[1] H. Bethe, Z. Physik71, 205–26 (1931) (in German); English translation in: D. C. Mattis, The Many-Body Problem (Word Sci., Singapore, 1993, pp. 689–716) in Google Scholar

[2] R. Baxter, Exactly Solvable Models in Statistical Mechanics (New York, Academic Press (1982). Search in Google Scholar

[3] C. N. Yang, Phys. Rev. Lett. 19, 1312–1315 (1961) in Google Scholar

[4] R. Baxter, Ann. Phys. (N.Y.) 70, 193–228 (1972). in Google Scholar

[5] L. A. Takhtajan and L. D. Faddeev, LOMI 109, 134–173 (1981) Search in Google Scholar

[6] H. J. de Vega, Int. J. Mod. Phys. 4, 735–801 (1990) in Google Scholar

[7] E. K. Skalyanin, in: B. A. Kupersehmidt (Ed.)Integrable and Superintegrable Systems (World Sci., Singapore (1990), pp. 8–33. Search in Google Scholar

[8] B. Lulek and T. Lulek, Rep. Math. Phys. 38, 279–82 (1996) in Google Scholar

[9] B. Lulek and T. Lulek, in: T. Lulek, B. Lulek and A. Wal (Eds.)Symmetry and Structural Properties of Condensed Matter (World Sci., Singapore 1991) pp. 289–310 Search in Google Scholar

[10] B. Lulek and T. Lulek, Czech. J. Phys. 51, 357–64 (2001) in Google Scholar

[11] S. V. Kerov, A. N. Kirillov, and N. Yu. Reshetikin, J. Sov. Math., 41, 916–24 (1988) in Google Scholar

[12] T. Lulek, in: A. Betten, A. Kohnert, R. Laue and A. Wassermann (Eds.), Algebraic Combinatorics and Applications (springer, Berlin 2000), pp. 261–72. Search in Google Scholar

[13] M. Gandin, La Function d’Onde de Bethe, Masson, Paris 1983 Search in Google Scholar

[14] B. Lulek, Acta Phys. Pol. B22, 371–88 (1992) Search in Google Scholar

[15] P.J. Hilton and S. Wylie, Homology Theory, Cambridge University Press, 1960. 10.1017/CBO9780511569289Search in Google Scholar

Published Online: 2003-3-1
Published in Print: 2003-3-1

© 2003 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow